Comments for Problems Tolerating Magnesium

Click here to add your own comments

Paradoxical...
by: Kerri Knox, RN- The Immune Queen!

Hi Melanie,
Dr. Dean's Immune Health Now
Your reaction is called a 'Paradoxical Reaction' which means that you get the exact opposite as the intended reaction to something that you are taking. I have NO IDEA why you would do this except to say that it is because you are who you are.

I DO know that I use a particular protocol for amino acids that the protocol for someone having a paradoxical reaction is to INCREASE the dosage. They know from over a decade of experience using the products with thousands of people that these people need MORE and not less if they have a paradoxical reaction.

Whether this is true of YOU with magnesium, I don't know, but there could be that possibility. NOT that I am recommending that you increase the dose to 'break through' the paradoxical reaction like this company does with their amino acid therapy, but just suggesting that that COULD be a possibility..


It could ALSO be that there is something IN the magnesium capsules BESIDES the magnesium that are causing your problem. If you've found the same problem with different formulations by different companies then it's likely the magnesium.


So, the FIRST thing that I would suggest is to simply try using Transdermal Magnesium Gel instead. You just rub it right into your skin and bypass your stomach by having it absorb through the skin as that could potentially solve the problem. You can also go take a look at the Epsom Salt Uses to see how to do a magnesium boosting bath.

Come back and let us know how it goes!



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

This stuff makes me worse
by: DJ

Finally realized the magnesium was making me jittery and anxious. Having experienced PVC's and later diagnosed with low Vitamin D, I started taking Magnesium. For 2 years i was not feeling like myself. During that period I experimented with all forms of Mg. Oxide, Taurate, Glucinate and Citrate.

Reading that Vitamin D should always be taken with Mg,I increased my dosage thinking it was the Mg that was causing this. Things got even worse. Insomnia, jittery and anxiety was part of my daily life. After doing some reading I decided maybe it was the Mg causing all of this. Maye Mg was no a "chill pill."

Stopped taking the Mg and after a few days I began feeling 100% better. I guess I'm that 1% who have a Paradoxical Reaction.

I'm commenting on here so maybe someone else in the same situation may benefit from my experience.


Click here to add your own comments

Return to Problems Tolerating Magnesium.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter